# SDR AALA201704049011

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 51,066 hours, 19,110 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Fmc
- Part number: C13043AA05
- Part serial: Q00194007198
- Condition: False Indication
- Part time: 46,991 hours, 21,694 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX. 50 KTS, DUE TO MASTER CAUTION, ECAM, GPWS FAULT AND ECAM BRAKE HOT, MLG WHEEL NR 3 INDICATED 995 DEGREES, THEN AMBER XX, FIRE DEPT PERSONNEL MEASURED WHEEL 3 TEMPATURE AT 97 DEGREES F, WHILE STOPPED ON RUNWAY, FMGC 1 INDICATED INOPERATIVE.  REMOVED AND REPLACED THE NR 1 FMGC .  AIRCRAFT WAS GROUNDED.
